# SDR DLM88091748

- Difficulty date: November 3, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 55,691 hours, 43,108 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59306091
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON UPPER LEADING EDGE PANEL NUMEROUS HOLES WERE FOUND ELONGATED, WITH VISIBLE CRACKS IN THE COUNTERSINKS OF THE FASTENERS.  REPAIRED ON ER/A 478045-14 ORIG: VERTICAL STABLIZER / UPPER FIXED LEADING EDGE / ZFS=52 / HOLE DAMAGE.
